On critical fractional systems with Hardy-Littlewood-Sobolev nonlinearities. (English) Zbl 1471.35005

The authors study the following critical fractional Laplacian system with Choquard type nonlinearities: \[ \left\{ \begin{array} [c]{lll} (-\Delta)^s u=k_1\displaystyle\left(\int_{\mathbb{R}^N}\frac{|u(y)|^{2_\mu^*}}{|x-y|^\mu}\right)|u|^{2_\mu^*-2}u+\frac{\alpha\gamma}{^{2_\mu^*}}\left(\int_{\mathbb{R}^N}\frac{|v(y)|^{\beta}}{|x-y|^\mu}\right)|u|^{\alpha-2}u & \mathrm{in} & \mathbb{R}^N,\\ (-\Delta)^s v=k_2\displaystyle\left(\int_{\mathbb{R}^N}\frac{|v(y)|^{2_\mu^*}}{|x-y|^\mu}\right)|v|^{2_\mu^*-2}v+\frac{\beta\gamma}{^{2_\mu^*}}\left(\int_{\mathbb{R}^N}\frac{|u(y)|^{\alpha}}{|x-y|^\mu}\right)|v|^{\beta-2}v & \mathrm{in} & \mathbb{R}^N, \end{array} \right. \] where \(s\in(0,1)\), \(N>2s\), \(k_1,k_2>0\), \(\gamma\neq 0\), \(\mu\in(0,N)\), \(\alpha,\beta>1\) and \(2_\mu^*=(2N-\mu)/(N-2s)\) is the fractional upper critical exponent in the Hardy-Littlewood-Sobolev inequality. By using minimization techniques over the Nehari set they provide existence and non-existence of solutions, for certain regions of parameters \((\alpha,\beta)\).


35A15 Variational methods applied to PDEs
35R09 Integro-partial differential equations
35R11 Fractional partial differential equations
35B33 Critical exponents in context of PDEs
35J47 Second-order elliptic systems
35J62 Quasilinear elliptic equations
Full Text: DOI Euclid


[1] D. Applebaum, “Lévy processes - from probability to finance and quantum groups”, Notices Amer. Math. Soc. 51:11 (2004), 1336-1347. Mathematical Reviews (MathSciNet): MR2105239
Zentralblatt MATH: 1053.60046
· Zbl 1053.60046
[2] J. Bertoin, Lévy processes, Cambridge Tracts in Mathematics 121, Cambridge University Press, 1996. Mathematical Reviews (MathSciNet): MR1406564
Zentralblatt MATH: 0861.60003
· Zbl 0861.60003
[3] X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates”, Ann. Inst. H. Poincaré Anal. Non Linéaire 31:1 (2014), 23-53. Mathematical Reviews (MathSciNet): MR3165278
Zentralblatt MATH: 1286.35248
Digital Object Identifier: doi:10.1016/j.anihpc.2013.02.001
· Zbl 1286.35248
[4] Y.-H. Chen and C. Liu, “Ground state solutions for non-autonomous fractional Choquard equations”, Nonlinearity 29:6 (2016), 1827-1842. Mathematical Reviews (MathSciNet): MR3502230
Zentralblatt MATH: 1381.35213
Digital Object Identifier: doi:10.1088/0951-7715/29/6/1827
· Zbl 1381.35213
[5] Z. Chen and W. Zou, “Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent”, Arch. Ration. Mech. Anal. 205:2 (2012), 515-551. Mathematical Reviews (MathSciNet): MR2947540
Zentralblatt MATH: 1256.35132
Digital Object Identifier: doi:10.1007/s00205-012-0513-8
· Zbl 1256.35132
[6] Z. Chen and W. Zou, “Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent: higher dimensional case”, Calc. Var. Partial Differential Equations 52:1-2 (2015), 423-467. Mathematical Reviews (MathSciNet): MR3299187
Zentralblatt MATH: 1312.35158
Digital Object Identifier: doi:10.1007/s00526-014-0717-x
· Zbl 1312.35158
[7] Z. Chen, C.-S. Lin, and W. Zou, “Sign-changing solutions and phase separation for an elliptic system with critical exponent”, Comm. Partial Differential Equations 39:10 (2014), 1827-1859. Mathematical Reviews (MathSciNet): MR3250976
Zentralblatt MATH: 1308.35084
Digital Object Identifier: doi:10.1080/03605302.2014.908391
· Zbl 1308.35084
[8] P. d’Avenia, G. Siciliano, and M. Squassina, “Existence results for a doubly nonlocal equation”, São Paulo J. Math. Sci. 9:2 (2015), 311-324. Mathematical Reviews (MathSciNet): MR3457463
Zentralblatt MATH: 1369.35109
Digital Object Identifier: doi:10.1007/s40863-015-0023-3
· Zbl 1369.35109
[9] P. d’Avenia, G. Siciliano, and M. Squassina, “On fractional Choquard equations”, Math. Models Methods Appl. Sci. 25:8 (2015), 1447-1476. Mathematical Reviews (MathSciNet): MR3340706
Zentralblatt MATH: 1323.35205
Digital Object Identifier: doi:10.1142/S0218202515500384
· Zbl 1323.35205
[10] Z. Deng and Y. Huang, “Positive symmetric results for a weighted quasilinear elliptic system with multiple critical exponents in \(\smash{\mathbb R^N} \)”, Bound. Value Probl. (2017), article no. 28. Mathematical Reviews (MathSciNet): MR3613640
Zentralblatt MATH: 1362.35122
· Zbl 1362.35122
[11] F. Gao and M. Yang, “On nonlocal Choquard equations with Hardy-Littlewood-Sobolev critical exponents”, J. Math. Anal. Appl. 448:2 (2017), 1006-1041. Mathematical Reviews (MathSciNet): MR3582271
Zentralblatt MATH: 1357.35106
Digital Object Identifier: doi:10.1016/j.jmaa.2016.11.015
· Zbl 1357.35106
[12] F. Gao and M. Yang, “The Brezis-Nirenberg type critical problem for the nonlinear Choquard equation”, Sci. China Math. 61:7 (2018), 1219-1242. Mathematical Reviews (MathSciNet): MR3817173
Zentralblatt MATH: 1397.35087
Digital Object Identifier: doi:10.1007/s11425-016-9067-5
· Zbl 1397.35087
[13] A. Garroni and S. Müller, “\( \Gamma \)-limit of a phase-field model of dislocations”, SIAM J. Math. Anal. 36:6 (2005), 1943-1964. Mathematical Reviews (MathSciNet): MR2178227
Zentralblatt MATH: 1094.82008
Digital Object Identifier: doi:10.1137/S003614100343768X
· Zbl 1094.82008
[14] J. Giacomoni, T. Mukherjee, and K. Sreenadh, “Doubly nonlocal system with Hardy-Littlewood-Sobolev critical nonlinearity”, J. Math. Anal. Appl. 467:1 (2018), 638-672. Mathematical Reviews (MathSciNet): MR3834826
Zentralblatt MATH: 1396.35068
Digital Object Identifier: doi:10.1016/j.jmaa.2018.07.035
· Zbl 1396.35068
[15] Z. Guo and W. Zou, “On a class of coupled Schrödinger systems with critical Sobolev exponent growth”, Math. Methods Appl. Sci. 39:7 (2016), 1730-1746. Mathematical Reviews (MathSciNet): MR3499041
Zentralblatt MATH: 1341.35040
Digital Object Identifier: doi:10.1002/mma.3598
· Zbl 1341.35040
[16] Z. Guo, S. Luo, and W. Zou, “On critical systems involving fractional Laplacian”, J. Math. Anal. Appl. 446:1 (2017), 681-706. Mathematical Reviews (MathSciNet): MR3554751
Zentralblatt MATH: 1409.35217
Digital Object Identifier: doi:10.1016/j.jmaa.2016.08.069
· Zbl 1409.35217
[17] Z. Guo, M. Melgaard, and W. Zou, “Schrödinger equations with magnetic fields and Hardy-Sobolev critical exponents”, Electron. J. Differential Equations (2017), article no. 199. Mathematical Reviews (MathSciNet): MR3690226
Zentralblatt MATH: 1375.35484
· Zbl 1375.35484
[18] Z. Guo, K. Perera, and W. Zou, “On critical \(p\)-Laplacian systems”, Adv. Nonlinear Stud. 17:4 (2017), 641-659. Mathematical Reviews (MathSciNet): MR3709034
Zentralblatt MATH: 1372.35034
Digital Object Identifier: doi:10.1515/ans-2017-6029
· Zbl 1372.35034
[19] E. H. Lieb and M. Loss, Analysis, 2nd ed., Graduate Studies in Mathematics 14, American Mathematical Society, Providence, RI, 2001. Mathematical Reviews (MathSciNet): MR1817225
Zentralblatt MATH: 0966.26002
· Zbl 0966.26002
[20] D. Lü and G. Xu, “On nonlinear fractional Schrödinger equations with Hartree-type nonlinearity”, Appl. Anal. 97:2 (2018), 255-273. Mathematical Reviews (MathSciNet): MR3750483
Zentralblatt MATH: 1393.35224
Digital Object Identifier: doi:10.1080/00036811.2016.1260708
· Zbl 1393.35224
[21] C. Mou, “Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space”, Commun. Pure Appl. Anal. 14:6 (2015), 2335-2362. Mathematical Reviews (MathSciNet): MR3411110
Zentralblatt MATH: 1326.35125
Digital Object Identifier: doi:10.3934/cpaa.2015.14.2335
· Zbl 1326.35125
[22] T. Mukherjee and K. Sreenadh, “Fractional Choquard equation with critical nonlinearities”, NoDEA Nonlinear Differential Equations Appl. 24:6 (2017), article no. 63. Mathematical Reviews (MathSciNet): MR3720946
Zentralblatt MATH: 1387.35608
· Zbl 1387.35608
[23] Y. J. Park, “Fractional Polya-Szegő inequality”, J. Chungcheong Math. Soc. 24:2 (2011), 267-271.
[24] S. Peng, Y. Peng, and Z. Wang, “On elliptic systems with Sobolev critical growth”, Calc. Var. Partial Differential Equations 55:6 (2016), article no. 142. Mathematical Reviews (MathSciNet): MR3567641
Zentralblatt MATH: 1364.35091
Digital Object Identifier: doi:10.1007/s00526-016-1091-7
· Zbl 1364.35091
[25] X. Ros-Oton and J. Serra, “The Dirichlet problem for the fractional Laplacian: regularity up to the boundary”, J. Math. Pures Appl. \((9) 101\):3 (2014), 275-302. Mathematical Reviews (MathSciNet): MR3168912
Zentralblatt MATH: 1285.35020
Digital Object Identifier: doi:10.1016/j.matpur.2013.06.003
· Zbl 1285.35020
[26] R. Servadei and E. Valdinoci, “The Brezis-Nirenberg result for the fractional Laplacian”, Trans. Amer. Math. Soc. 367:1 (2015), 67-102. Mathematical Reviews (MathSciNet): MR3271254
Zentralblatt MATH: 1323.35202
Digital Object Identifier: doi:10.1090/S0002-9947-2014-05884-4
· Zbl 1323.35202
[27] L. Silvestre, “Regularity of the obstacle problem for a fractional power of the Laplace operator”, Comm. Pure Appl. Math. 60:1 (2007), 67-112. Mathematical Reviews (MathSciNet): MR2270163
Zentralblatt MATH: 1141.49035
Digital Object Identifier: doi:10.1002/cpa.20153
· Zbl 1141.49035
[28] Y. Wu and W. Zou, “Spikes of the two-component elliptic system in \(\mathbb{R}^4\) with the critical Sobolev exponent”, Calc. Var. Partial Differential Equations 58:1 (2019), article no. 24. Mathematical Reviews (MathSciNet): MR3895387
Zentralblatt MATH: 1406.35028
· Zbl 1406.35028
[29] M. Yang, J. C. de Albuquerque, E. D. Silva, and M. L. Silva, “On the critical cases of linearly coupled Choquard systems”, Appl. Math. Lett. 91 (2019), 1-8. Mathematical Reviews (MathSciNet): MR3886985
Zentralblatt MATH: 1411.35106
Digital Object Identifier: doi:10.1016/j.aml.2018.11.005
· Zbl 1411.35106
[30] Y. Yang, Q. Y. Hong, and X. Shang, “Existence of solutions for non-local elliptic systems with Hardy-Littlewood-Sobolev critical nonlinearities”, Electron. J. Differential Equations (2019), article no. 90. Mathematical Reviews (MathSciNet): MR3992301
Zentralblatt MATH: 1418.35373
· Zbl 1418.35373
[31] S. You, P. Zhao, and Q. Wang, “Positive ground states for coupled nonlinear Choquard equations involving Hardy-Littlewood-Sobolev critical exponent”, Nonlinear Anal. Real World Appl. 48 (2019), 182-211. Mathematical Reviews (MathSciNet): MR3909887
Zentralblatt MATH: 1428.35543
Digital Object Identifier: doi:10.1016/j.nonrwa.2019.01.015
· Zbl 1428.35543
[32] M. · Zbl 1401.35071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.